# SDR DALA2018053103751

- Difficulty date: May 30, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1510-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RH SIDE FLOOR PANEL (UPPER AND LOWER) FROM STA 1510-1582 AT AFT CARGO COMPARTMENT (CCT)(SM). SUMMARY OF NRC 00496: CORROSION LEVEL 2. SIDE PANEL WAS REPAIRED PER B-757-200 SRM 53-00-53 REP.3.
